I am taking progesterone in oil and have painful knots on both hips. I apply heat after each shot which seems to help the immediate pain. Do any of you have suggestions as to how to make the knots go away or at least make them less painful?
Be sure the progesterone in oil is kept at room temperature, and massage the area immediately and vigorously after giving the shot. That allows the oil to spread out a bit. Take baths a lot, and you can also apply ice for the soreness. It does take a while after a good long round of progesterone shots for your hips not to be sore.
I am also doing progestrone shots daily. My nurse said for me to ice before the shot to numb the area and after the shot to make sure I massage the area and then apply warm compress. She said if I develop knots then I wasn't absorbing the progestrone. Good luck and I hope the soreness goes away for you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.